# SDR HEER20150915702

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 10,816 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ENGINE NR 2 FIRE LIGHT ON CLIMBOUT OFF OF HBP.  REPLACED FLAME DETECTOR/HARNESS ASSY.
